# SDR DL76G030358

- Difficulty date: April 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 19,981 hours, 3,214 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER FLAPS SHOWED UP, RECEIVED AN LE SLAT ASSY EICAS MESSAGE. FOLLOWED QRN PROCEDURES,   LIGHT STAYED ON DURING LANDING.   REMOVED RELAY K2307 FROM P37 PANEL, FLAPS SLATS NOW NML.
